Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

34 year old having hypertension, overweight. Taking Revelol and Telsartan. Severe bloating and gastric problems. Alternate medication?

I am Male, 34 yrs old. I am overweight and was diagnossed with High BP . I am on medication from past 2 years. I am taking Revelol AmM 25 / 5 & Telsartan H. My tummy is normal before taking Revelol Am in the morning but later once i take it my tummy bloats & there is severe gastric formation. This is happening almost everyday. Is this because of Revelol Am should i go for alternate medicine ? Kindly advice.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Revelol AM and Telsartan H are good anti hypertensive medicines and if your BP is under control with these medicines, i will suggest, you continue them. You may take a omeprazol 20 mgm in the morning 20 min before breakfast and lesuride 25 mgm three times a day. This may help with acidity and gas formation. If this does`nt help consult your physician regarding change of medicine.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor